# SDR 29EA20160415001

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 26,992 hours, 12,148 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Part serial: ARYDF001355
- Condition: Swollen
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY O2 GEN EXPANDED DURING MX SEAT ROW 23DEF.  R & R O2 GEN IAW AMM 35-22-11.
